MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTNDGLENO ECCD38MM+0MM SHRTPST; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE

DEPUY ORTHOPAEDICS INC US XTNDGLENO ECCD38MM+0MM SHRTPST; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Model Number 1307-61-038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain with rom.Surgeon determined there was scapular notching and impingement, suggesting the patient needed more lateralization.He revised the glenosphere to a plus 6 and changed out the humeral poly insert.There was no loosening of the components and no deficiency noted with the implants.There was no delay in the procedure.Doi: (b)(6) 2020, dor: (b)(6) 2021, right shoulder.

Brand Name
XTNDGLENO ECCD38MM+0MM SHRTPST
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12370087
Report Number1818910-2021-18703
Device Sequence Number4015072
Product Code KWS
UDI-Device Identifier10603295502593
UDI-Public10603295502593
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1307-61-038
Device Catalogue Number130761038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND STAND PE CUP D38 +6MM; XTNDGLENO ECCD38MM+0MM SHRTPST
Outcome Attributed to Adverse Event Required Intervention;